# SDR UALA2012032601929

- Difficulty date: March 26, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 81,588 hours, 13,020 cycles
- Engine: Pwa PW4060
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 111101020714
- Part serial: 1087
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC INVERTER MALFUNCTIONED.  REPLACED STATIC INVERTER, OP CHECKED GOOD AND PILOTS TESTED.  ALL CHECKED GOOD.
